# SDR DXTA2016121606342

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 7,617 hours, 5,872 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAXI-OUT, A STRONG ELECTRICAL ODOR AND SMOKE WAS OBSERVED BY THE FLIGHT CREW.  ELECTRICAL SMELL AND SMOKE APPEARED TO ORIGINATE ON THE LEFT SIDE OF THE COCKPIT..  FLIGHT CREW IMMEDIATELY SHUTDOWN THE AIRCRAFT ON THE TAXIWAY AND PROCEEDED TO EXIT THE AIRCRAFT.  INSPECTED SIDE CONSOLE PANELS, BEHIND LEFT CB PANEL, CENTER PEDESTAL, PCB BOXES, MFD AND PFD'S, NO FAULTS NOTED.  POWERED AIRCRAFT AND COMPLETED AVIONICS CHECKS. STARTED APU AND RAN ENGINES, NO SIGNS OF SMOKE OR ODOR.  PERFORMED OPERATIONAL CHECK OF AVIONICS COOLING FANS, NO DEFECTS NOTED.
